# SDR SWIA201541397

- Difficulty date: July 31, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 18,778 hours, 13,109 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Not Reported
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 349 REQUIRES REPLACEMENT.  REMOVED FRAME SECTOR AND ALL ASSOCIATED ANGLES AND GUSSETS AT FS349 FROM STR 23L TO STR 24R IAW SRM AND AMM.
